# SDR SWAA2020051975044

- Difficulty date: May 5, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A811829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORROSION AT BS947; RBL16; WL161 ON AFT BULKHEAD FLOOR FRAME / REMOVED AND REPLACED AFT CARGO COMPARTMENT AFT BULKHEAD FLOOR FRAME STA. 947 IAW SRM 51-40-02-0G-0 AND DWG 149A8118. P/N 149A8118-29
